Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on generalized Tauberian theorems. Addendum


Author: C. T. Rajagopal
Journal: Proc. Amer. Math. Soc. 3 (1952), 457-458
MSC: Primary 40.0X
Original Article: Proc. Amer. Math. Soc. 2 (1951), 335-349.
MathSciNet review: 0047160
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047160-2
Article copyright: © Copyright 1952 American Mathematical Society